PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 41-54
Tytuł artykułu

Type-dependent positive definite functions on free products of groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
41-54
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-03-04
Twórcy
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] C. Berg, J. P. R. Cristensen and P. Ressel, Harmonic Analysis on Semigroups, Springer, 1984.
  • [2] D. I. Cartwright and P. M. Soardi, Harmonic analysis on the free product of two cyclic groups, J. Funct. Anal. 65 (2) (1986), 147-171.
  • [3] A. Iozzi and M. A. Picardello, Spherical functions on symmetric graphs, in: Harmonic Analysis, Proc. Cortona 1982, Lecture Notes in Math. 992, Springer, 1983, 344-387.
  • [4] W. Młotkowski, Positive definite radial functions on free product of groups, Boll. Un. Mat. Ital. (7) 2-B (1988), 53-66.
  • [5] W. Młotkowski, Positive definite functions on free product of groups, ibid. (7) 3-B (1989), 343-355.
  • [6] J.-P. Serre, Trees, Springer, Berlin 1980.
  • [7] R. Szwarc, Matrix coefficients of irreducible representations of free products of groups, Studia Math. 94 (1989), 179-185.
  • [8] J. Wysoczański, Ph.D. Thesis, University of Wrocław, Wrocław 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p41bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.